MathSciNet Relay Station
MathSciNet bibliographic data
MR2512143 46L89 (11F27 14K25 22D25 42C15)
Luef, Franz; Manin, Yuri I. Quantum theta functions and Gabor frames for modulation spaces. Lett. Math. Phys. 88 (2009), no. 1-3, 131–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement